I took the morning after pill (plan B) Saturday morning

Patient : I took the morning after pill (plan B) Saturday morning May 2nd and I had some of the symptoms that come with the pill but Friday morning May 8th I woke up with bleeding and it hasn't stopped and it is not light and there is lots of clots should I call my doctor? Is this normal? I'm not due to get my period for 2 weeks. I don't know what to do.
Symptoms:  Bleeding and uterinan pressure
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was taking 75mg of Effexor for3 months. I( told my Dr. I wanted to stop it. He was annoyed at me and told me to t...

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

Q: Concerned about chances of contracting hiv. after recent sexual encounters, even though protected. There has been a c...

Q: I have been taking .25 MG of klonopln in the morning and .25 MG of klonopln at night for 5 years. I missed 3 consecu...

Q: I have been having pain in my left cheek, jaw under the mandible and down left side of neck. the pain seems to throb ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews